Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

cantbecoping

Dianette (again) after 2 rounds of accutane

Hey everybody, I created this account mostly to vent. All of my friends have porcelain clear skin and I'm miles away from my family right now, so they can't see how horrendous my skin is. I guess I'm just writing this post, mostly to vent, but also to ask a question.

Anyone whos been on Dianette - did your skin get muuuuuuch worse within the first month? I'm on my second week now and I can't remember breaking out this severely in years. I'm currently in bed at 6pm, unable to peel myself away from my room for fear someone could see me. I feel like I look so unhealthy, and unsightly. I do everything I can to keep my acne at bay - including two long rounds of accutane, and Dianette twice (when I was much younger, so I can't remember the results although they couldn't have been that impressive if I had to venture into the world of accutane.)

 

Can anybody answer my question? Thanks in advance, and hang in there guys

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×